# SDR AALA20160517005

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 65,224 hours, 7,916 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GNDED.  BURNING & ELEC ODOR REPORTED IN THE FWD GALLEY.  GALLEY POWER WAS TURNED OFF & ODOR SLOWLY DISSIPATED.  ACCOMPLISHED INSPECTION OF THE FWD GALLEY, CABIN & COCKPIT IAW AMM 21-00-00 WITH NO FAULTS OR ODORS FOUND.  GOOD FOR SERVICE.
